RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1996, Volume 41, Issue 3, Pages 505–519 (Mi tvp3130)  

This article is cited in 7 scientific papers (total in 7 papers)

Ergodic properties of hyperbolic equations with mixing

T. V. Dudnikovaa, A. I. Komechb

a N. E. Bauman Moscow State Technical University
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The paper proves the ergodicity of the phase flow of the Cauchy problem for wave equations with respect to the limit measure for statistical solutions of this problem under a mixing condition for the initial measure.

Keywords: Cauchy problem for the wave equation, statistical solutions, ergodicity of a flow.

DOI: https://doi.org/10.4213/tvp3130

Full text: PDF file (715 kB)

English version:
Theory of Probability and its Applications, 1997, 41:3, 436–448

Bibliographic databases:

Received: 01.07.1994

Citation: T. V. Dudnikova, A. I. Komech, “Ergodic properties of hyperbolic equations with mixing”, Teor. Veroyatnost. i Primenen., 41:3 (1996), 505–519; Theory Probab. Appl., 41:3 (1997), 436–448

Citation in format AMSBIB
\Bibitem{DudKom96}
\by T.~V.~Dudnikova, A.~I.~Komech
\paper Ergodic properties of hyperbolic equations with mixing
\jour Teor. Veroyatnost. i Primenen.
\yr 1996
\vol 41
\issue 3
\pages 505--519
\mathnet{http://mi.mathnet.ru/tvp3130}
\crossref{https://doi.org/10.4213/tvp3130}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1450071}
\zmath{https://zbmath.org/?q=an:0894.60059}
\transl
\jour Theory Probab. Appl.
\yr 1997
\vol 41
\issue 3
\pages 436--448
\crossref{https://doi.org/10.1137/S0040585X97975204}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XZ71800003}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3130
  • https://doi.org/10.4213/tvp3130
  • http://mi.mathnet.ru/eng/tvp/v41/i3/p505

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dudnikova T.V., Komech A.I., Spohn H., “On the convergence to statistical equilibrium for harmonic crystals”, Journal of Mathematical Physics, 44:6 (2003), 2596–2620  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Dudnikova T.V., Komech A.I., Spohn H., “On convergence to the equilibrium distribution. Harmonic crystal with mixing”, Progress in Analysis, 2003, 635–645  crossref  mathscinet  isi
    3. Dudnikova T.V., Komech A.I., Mauser N.J., “On two–temperature problem for harmonic crystals”, Journal of Statistical Physics, 114:3–4 (2004), 1035–1083  crossref  mathscinet  zmath  adsnasa  isi
    4. T. V. Dudnikova, A. I. Komech, “On a two-temperature problem for Klein–Gordon equation”, Theory Probab. Appl., 50:4 (2006), 582–611  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. Dudnikova T.V., Komech A.I., “On the convergence to a statistical equilibrium in the crystal coupled to a scalar field”, Russian Journal of Mathematical Physics, 12:3 (2005), 301–325  mathscinet  zmath  isi
    6. Dudnikova T.V., “On ergodic properties for harmonic crystals”, Russian Journal of Mathematical Physics, 13:2 (2006), 123–130  crossref  mathscinet  zmath  adsnasa  isi  scopus
    7. Dudnikova T.V., “On the Asymptotical Normality of Statistical Solutions For Wave Equations Coupled to a Particle”, Russ. J. Math. Phys., 24:2 (2017), 172–194  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:126
    Full text:48
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019